The Cause Of Tongue Numbness After Anesthetic Injection When Filling Teeth?
morning, I want to ask, I was temporarily finished filling my teeth temporarily, because the pain was felt, the doctor finally suggested an anesthetic injection, but the injection was large, it was very painful … after being injected, emg the tongue immediately felt numb, but the effect of numbness until now .. does it reach the nerves, until my tongue is numb until now? Please answer, thank you ..
Thank you for the question.
Cavities can not only cause pain (ache), but also can be the focus of infection that is prone to spread to other organs. Therefore, cavities need to be treated, one of them with temporary fillings, root canal treatment, and dental reservation measures (for example with permanent fillings or crown installation) if the holes in the teeth have reached the root canal. Of course, in addition to having cavities in your teeth, these actions can also cause considerable pain. To minimize this discomfort, doctors often give anesthetics (anesthesia) so that you feel numb (numbness), so that pain improves, and the procedure can be done more easily.
Usually, in less than 1-2 days after anesthesia, the anesthetic effect will slowly disappear so that you will no longer feel numb. If you just had this dental treatment last night, of course it's very natural that until now you still feel a little numbness on your tongue. Provided that you can still eat and talk as usual, there is nothing you need to worry about this.
Get treatment after dental fillings as your doctor recommends. Do not forget, do not always consume excessive food or drinks that are too hard, hot, cold, and sticky. Make sure you always brush your teeth regularly, then rinse your mouth with salt water afterwards. Finally, do control back to the dentist according to the recommended schedule.
Hope this helps ...